# SDR DALA2024090508749

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 6,171 hours, 2,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 UPPER FWD SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. REMOVED RH SLAT TRACK NBR 4 UPPER FWD SURFACE CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B, PERFORMED EDDY CURRENT INSPECTION PER A220 ANDTP BD500-A-J51-01-20-01AAA-353A-A. NO DEFECTS NOTED. (LP# 0533928)
